# SDR ABXA9500047

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99211793
- Condition: Gouged
- Location: Fs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FRAME STA 446 GOUGE BLEND OUT IN OUTSIDE RADIUS ADJACENT TO LONGERON 8L.  REPAIRED GOUGE BLEND OUT PER ABX REA D953-10779-MR.
